应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (2): 293-303    DOI: 10.1007/s10255-018-0746-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
A Gohberg-Semencul Type Formula for the Inverse of Conjugate-Toeplitz Matrix and Applications
Yan-peng ZHENG1,2, Sugoog SHON3, Zun-wei FU3
1 School of Automation and Electrical Engineering, Linyi University, Linyi 276000, China;
2 School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China;
3 Department of Computer Science, the University of Suwon, Hwaseong-si, Gyeonggi-do, 445-743, Korea

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9